# SDR SWAA2012121410644

- Difficulty date: November 30, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 537 BBL 0 - RBL 25 WL 208 CRACKED AT I/B CORNER.   REMOVED AND REPLACED SUPPORT PER SRM AND BOEING DRAWING.
